“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7389
School of Mathematics
  Title:   On the finiteness properties of generalized local cohomological modules
1.  K. Khashyarmanesh
2.  M. Yassi
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  12
  Year:  2005
  Pages:   293-300
  Supported by:  IPM
Let \fraka be an ideal of commutative Noetherian ring R and let M and N be finitely generated R-modules. Let f\fraka(N)=min{j ≥ 0|H\frakaj(N) not finitely generated} be the \fraka-finiteness dimension of N. In this paper, among the other things, we show that, for each ifa(N),

    (i) the set of associated prime ideals of generalized local cohomology module H\frakai (M, N) is finite.
    (ii)Hai (M, N) is \fraka-cofinite if and only if H\fraka0(HomR(M, H\frakai(N))) is so.
Moreover, we show that whenever \fraka is a principle ideal then Han(M, N) is \fraka -cofinite for all n.

Download TeX format
back to top
scroll left or right